Header

UZH-Logo

Maintenance Infos

Multiple colorectal adenomas--is their number up?


Marra, G; Jiricny, J (2003). Multiple colorectal adenomas--is their number up? New England Journal of Medicine, 348(9):845-847.

Statistics

Citations

Dimensions.ai Metrics
25 citations in Web of Science®
25 citations in Scopus®
53 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 09 Jul 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Institute of Molecular Cancer Research
07 Faculty of Science > Institute of Molecular Cancer Research
Dewey Decimal Classification:570 Life sciences; biology
Date:2003
Deposited On:09 Jul 2010 09:10
Last Modified:19 Feb 2018 21:14
Publisher:Massachusetts Medical Society
ISSN:0028-4793
OA Status:Closed
Publisher DOI:https://doi.org/10.1056/NEJMe030002
PubMed ID:12606740

Download